The CR almost schur lemma and lee conjecture

Jui Tang Chen, Takanari Saotome, Chin Tung Wu

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


In this paper, we first derive the CR analogue of the almost Schur lemma on a pseudo-Hermitian (2n+1)-manifold (M,J,) for n > 2. Second, we study a sufficient condition for the existence of a pseudo-Einstein contact form when the CR structure of M has vanishing first Chern class which is related to the J. M. Lee conjecture.

Original languageEnglish
Pages (from-to)89-98
Number of pages10
JournalKyoto Journal of Mathematics
Issue number1
Publication statusPublished - 2012 Mar

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'The CR almost schur lemma and lee conjecture'. Together they form a unique fingerprint.

Cite this